# SDR HNAA2023052500178

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 49,344 hours, 45,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT WORK FROM FA PANEL.  REMOVED AND REPLACED FA CONTROL PANEL IAW AMM 25-27-09.  OPS CHECK GOOD OK FOR SERVICE AT THIS TIME
